Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 20, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 9, 2011, 5:40 AM CDT for Christian County, Illinois. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 9, 2011, 5:40 AM CDT (10:40 UTC)
- Expired
- Apr 9, 2011, 6:45 AM CDT
- In force
- 65 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Christian County, IL
The radar
The Lincoln radar (KILX), 77 km from the middle of the area, began a volume at 10:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 10.7 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 637 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
118
WUUS53 KILX 091040
SVRILX
ILC021-091145-
/O.NEW.KILX.SV.W.0020.110409T1040Z-110409T1145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
540 AM CDT SAT APR 9 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CHRISTIAN COUNTY IN CENTRAL ILLINOIS...
* UNTIL 645 AM CDT.
* AT 537 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MORRISONVILLE...OR 9 MILES SOUTHWEST OF TAYLORVILLE...AND MOVING
NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
TAYLORVILLE...ASSUMPTION...VANDERVILLE...ROSAMOND...OWANECO AND
WILLEYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3935 8936 3949 8954 3966 8913 3965 8903
3942 8903 3934 8924
TIME...MOT...LOC 1040Z 243DEG 31KT 3945 8936
WIND...HAIL 60MPH 1.00IN
$$
AUTEN2 follow-up statements
644
WWUS53 KILX 091107
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
607 AM CDT SAT APR 9 2011
ILC021-091145-
/O.CON.KILX.SV.W.0020.000000T0000Z-110409T1145Z/
CHRISTIAN IL-
607 AM CDT SAT APR 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CHRISTIAN COUNTY UNTIL 645 AM CDT...
AT 604 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ASSUMPTION...OR 8 MILES EAST OF TAYLORVILLE...MOVING NORTHEAST AT 35
MPH.
LOCATIONS IMPACTED INCLUDE...
ASSUMPTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3936 8922 3958 8930 3966 8914 3965 8904
3964 8903 3942 8903
TIME...MOT...LOC 1107Z 243DEG 31KT 3956 8909
WIND...HAIL 60MPH 1.00IN
$$
AUTEN719
WWUS53 KILX 091135
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
635 AM CDT SAT APR 9 2011
ILC021-091146-
/O.EXP.KILX.SV.W.0020.000000T0000Z-110409T1145Z/
CHRISTIAN IL-
635 AM CDT SAT APR 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHRISTIAN COUNTY
WILL EXPIRE AT 645 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3936 8922 3958 8930 3966 8914 3965 8904
3964 8903 3942 8903
TIME...MOT...LOC 1136Z 243DEG 31KT 3967 8880
$$
AUTENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 2:53 AM CDT, 2 hours 47 minutes earlier.
Area forecast discussion, Apr 9, 2:53 AM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 253 AM CDT SAT APR 9 2011 .DISCUSSION... ISSUED 253 AM CDT SAT APR 9 2011 WARM FRONT DRAPED JUST SOUTHWEST OF OUR CWA EARLY THIS MORNING. LARGE MCS HAS BEEN ROLLING ACROSS MISSOURI THE LAST FEW HOURS... AND ACTIVITY IS JUST CROSSING THE MISSISSIPPI RIVER NEAR QUINCY. MCS ALSO HAS BEEN SHOWING SIGNS OF SPLITTING INTO TWO...WITH THE SOUTHERN AREA ACROSS SOUTHWEST MISSOURI. LOW STRATUS DECK BLANKETING THE NORTHERN 2/3 OF THE CWA JUST NORTH OF THE FRONT...WITH SOME LOWER VISIBILITIES BELOW 2 MILES AT TIMES. WHILE THE SHORT-TERM CONCERN IS WITH THE STORMS MOVING OUT OF MISSOURI...THE PRIMARY FORECAST CONCERN REMAINS THE POTENTIALLY SIGNIFICANT SEVERE WEATHER OUTBREAK SUNDAY NIGHT. SHORT TERM...TODAY THROUGH MONDAY... SOUTHERN PART OF THE MCS INDICATED BY MOST MODELS TO SHOW SOME SORT OF SOUTHEAST CURVE AS IT MOVES INTO THE STATE...WHILE THE NORTHERN SEGMENT LIFTS EAST-NORTHEAST AND HAS RECENTLY SHOWN SIGNS OF DEVELOPMENT WELL NORTH OF THE MAIN CLUSTER OF STORMS. EXTENT OF POPS WILL LIKELY BE MADE AS A LAST MINUTE CALL...AND MAY NEED TO INCLUDE A PRE-1ST PERIOD SEGMENT IN THE ZONES TO ADEQUATELY ADDRESS THE PRESENT ACTIVITY IN THE WEST. MOST OF THE MODELS INDICATE THE FRONT SHOULD LIFT NORTH OF THE CWA BY MIDDAY...WITH THE GFS LAGGING BEHIND BY A COUPLE HOURS. WITH THAT IN MIND...AM EXPECTING HIGHS IN THE LOWER TO MID 80S ACROSS MOST OF THE CWA...EXCEPT PERHAPS SOME UPPER 70S NORTH OF THE I-74 CORRIDOR. ANOTHER WARM DAY EXPECTED SUNDAY...WHICH WILL ALSO BE QUITE WINDY. SHOULD SEE WINDS GUSTING TO 30-35 MPH BY AFTERNOON. LATEST SPC CONVECTIVE OUTLOOK FOR SUNDAY/SUNDAY NIGHT KEEPS THE NORTHWEST THIRD OF THE CWA IN A MODERATE RISK OF SEVERE. INSTABILITY INCREASES SIGNIFICANTLY WITH MUCAPES 2000-3000 J/KG BY AFTERNOON. SHOULD SEE A RATHER SIZEABLE CAP THOUGH... WITH EROSION BEGINNING ACROSS THE FAR WESTERN CWA BY LATE AFTERNOON. MAIN ACTIVITY SHOULD BEGIN FORMING ACROSS IOWA AND MISSOURI BY LATE AFTERNOON...THEN MOVE EAST. ZERO-1KM HELICITY AROUND 175 M2/S2 NEAR THE MISSISSIPPI RIVER BY 00Z WOULD SUPPORT SOME POTENTIAL TORNADIC ACTIVITY INITIALLY...BUT SYSTEM SHOULD EVOLVE INTO MORE OF A SQUALL LINE AS IT CROSSES OUR CWA AS WINDS ALOFT ON THE FORECAST SOUNDINGS BECOME MORE UNIDIRECTIONAL FURTHER EAST. TEMPERATURE LAPSE RATES OF 8-9 C/KM INDICATING HAIL POTENTIAL AS WELL. SEVERE THREAT AFTER MIDNIGHT SHOULD MAINLY BE ACROSS THE EASTERN CWA...THEN DONE BY SUNRISE AS COLD FRONT PUSHES OUT OF THE AREA. DEEP UPPER TROUGH WILL BE CROSSING THE CWA ON MONDAY. WRAPAROUND FLOW AROUND THE PARENT LOW WILL RESULT IN WINDY CONDITIONS AGAIN. HAVE KEPT SOME SLIGHT CHANCE POPS IN MOST OF THE AREA FOR SOME SHOWERS...ALTHOUGH MOST OF THE MODELS SUGGESTING THE DRY SLOT SHOULD KEEP THE MAIN THREAT TO THE NORTH. LONG TERM...TUESDAY THROUGH FRIDAY... NO REAL CHANGES MADE TO THIS PART OF THE FORECAST. UPPER RIDGING EXPECTED TO BE BUILDING ACROSS THE CENTRAL UNITED STATES THROUGH MIDWEEK. GFS AND ECMWF SHOWING A TROUGH WORKING ITS WAY ACROSS THE NATION...BUT THE ECMWF DIGS THE TROUGH MUCH DEEPER AND SLOWS ANY ASSOCIATED RAINFALL INTO OUR AREA. GEELHART && .AVIATION... ISSUED 1155 PM CDT FRI APR 8 2011 QUASI-STATIONARY FRONT LIES ACROSS SOUTHERN IL WESTWARD THROUGH CENTRAL MO AND EASTERN KY. CONVECTION HAS DEVELOPED NORTH OF THIS BOUNDARY ACROSS CENTRAL/NORTHERN MO...AND IS IN A POSITION TO POSSIBLY AFFECT SPI AND/OR DEC BY 09Z. AIRMASS ATOP THE STABLE BOUNDARY LAYER CONTINUES UNSTABLE WITH INCREASING MID LEVEL MOISTURE AND STEEP LAPSE RATES. MEAN STORM MOTION VECTORS SUGGEST THAT THE STORMS SOUTHWEST OF IRK WILL CONTINUE EASTWARD AND THEN TURN A LITTLE SOUTHEAST ON THE EASTERN EDGE OF THE UPPER RIDGE. WILL PUT IN A TEMPO FOR THUNDER AT SPI/DEC WITH THIS IN MIND. LOW CLOUDS CONTINUE NORTH OF A BRL-CMI LINE...WITH SOME MINOR FLUCTUATIONS IN THE CLOUD EDGE. EXPECT CLOUDS BELOW 1K FT TO CONTINUE AT PIA/BMI...AND FLIRT OCCASIONALLY WITH CMI. IN ADDITION...MOST TERMINALS ARE NOW GETTING INCREASING FOG. THIS WILL CONTINUE UNTIL THE SURFACE FRONT TO THE SOUTH MAKES ITS RETURN NORTHWARD AS A WARM FRONT 15Z-18Z SAT. THE NAM MODEL AND ITS 4KM WRF-NMM VERSION BOTH PUSH THE MORNING CONVECTION EAST OF THE AREA BY 18Z SAT...WHICH COULD DELAY THE RETURN OF THE WARM FRONT A LITTLE. PREVIOUS TAFS HAD A 16Z-18Z TIMING...SO WILL PUT A COUPLE HOUR DELAY INTO THE 06Z TAFS. ONCE THE TERMINALS ARE WITHIN THE WARM SECTOR...PRECIPITATION CHANCES SHOULD DIMINISH ALONG WITH ANY LINGERING LOW CLOUDS/FOG. WINDS WILL THEN BE MAINLY FROM THE SOUTH 10-12 KT...THEN INCREASING AFT 00Z SUN AS THE PRESSURE GRADIENT TIGHTENS IN RESPONSE TO PRESSURE FALLS OUT WEST. 04 && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 8, 3:00 PM CDT, 14 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 300 PM CDT FRI APR 8 2011 ILZ027>031-036>038-040>042-047>051-091100- CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-PEORIA- SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 300 PM CDT FRI APR 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL DEVELOP LATE TONIGHT IN ADVANCE OF A WARM FRONT LIFTING NORTHWARD THROUGH SOUTHERN ILLINOIS. SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE ON SATURDAY AS WELL...AS THE WARM FRONT ARRIVES IN CENTRAL ILLINOIS. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS. A VIGOROUS STORM SYSTEM WILL BRING A MUCH BETTER CHANCE FOR THUNDERSTORMS BY SUNDAY NIGHT. AT THIS TIME...IT APPEARS STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT ACROSS IOWA AND NORTHERN MISSOURI LATE SUNDAY AFTERNOON...THEN WILL SHIFT INTO THE ILLINOIS RIVER VALLEY SUNDAY EVENING. LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES WILL BE POSSIBLE. STAY TUNED TO LATER FORECASTS FOR UPDATES ON THIS POTENTIALLY SIGNIFICANT WEATHER EVENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ043>046-052>057-061-091100- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-MACON-MOULTRIE- PIATT-SHELBY-VERMILION- 300 PM CDT FRI APR 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL DEVELOP LATE TONIGHT IN ADVANCE OF A WARM FRONT LIFTING NORTHWARD THROUGH SOUTHERN ILLINOIS. SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE ON SATURDAY AS WELL...AS THE WARM FRONT ARRIVES IN CENTRAL ILLINOIS. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS. A VIGOROUS STORM SYSTEM WILL BRING A MUCH BETTER CHANCE FOR THUNDERSTORMS BY SUNDAY NIGHT. AT THIS TIME...IT APPEARS STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT ACROSS IOWA AND NORTHERN MISSOURI LATE SUNDAY AFTERNOON...THEN WILL SHIFT INTO EAST CENTRAL ILLINOIS BY LATE SUNDAY EVENING INTO THE OVERNIGHT HOURS. THE GREATEST THREAT FOR WIDESPREAD SEVERE WEATHER WILL LIKELY REMAIN WEST OF I-55...HOWEVER LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. STAY TUNED TO LATER FORECASTS FOR UPDATES ON THIS POTENTIALLY SIGNIFICANT WEATHER EVENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-091100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 300 PM CDT FRI APR 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT AS AN UPPER LEVEL DISTURBANCE INTERACTS WITH A STATIONARY FRONTAL BOUNDARY ACROSS SOUTHERN ILLINOIS...SCATTERED THUNDERSTORMS WILL DEVELOP LATE TONIGHT. A FEW OF THE STORMS COULD BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE ON SATURDAY AS WELL...AS THE FRONT LIFTS NORTHWARD INTO CENTRAL ILLINOIS. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS. A VIGOROUS STORM SYSTEM WILL BRING A MUCH BETTER CHANCE FOR THUNDERSTORMS BY SUNDAY NIGHT. AT THIS TIME...IT APPEARS STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT ACROSS IOWA AND NORTHERN MISSOURI LATE SUNDAY AFTERNOON...THEN WILL SHIFT INTO SOUTHEAST ILLINOIS BY LATE SUNDAY EVENING INTO THE OVERNIGHT HOURS. THE GREATEST THREAT FOR WIDESPREAD SEVERE WEATHER WILL LIKELY REMAIN WEST OF I-55...HOWEVER LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. STAY TUNED TO LATER FORECASTS FOR UPDATES ON THIS POTENTIALLY SIGNIFICANT WEATHER EVENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED AFTER MIDNIGHT TONIGHT. BARNES
In the hours before
Special weather statement, Apr 9, 3:29 AM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
329 AM CDT SAT APR 9 2011
ILZ047-049-050-090930-
CASS-MORGAN-SCOTT-
329 AM CDT SAT APR 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN...NORTHERN SCOTT
AND SOUTHEASTERN CASS COUNTIES UNTIL 430 AM CDT...
AT 328 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NAPLES...OR 10 MILES NORTHWEST OF
WINCHESTER...MOVING EAST AT 30 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
EXETER...
BLUFFS...
MEREDOSIA...
CHAPIN...
JACKSONVILLE...
LITERBERRY...
OTHER LOCATIONS AFFECTED INCLUDE...OXVILLE...RIGGSTON...MERRITT...
LYNNVILLE...CONCORD AND SOUTH JACKSONVILLE.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3981 9060 3982 9058 3984 9058 3986 9058
3988 9000 3966 8999 3963 9062 3967 9064
TIME...MOT...LOC 0830Z 258DEG 27KT 3972 9060
AUTENLocal storm report, Apr 9, 5:05 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
505 AM CDT SAT APR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 AM HAIL STONINGTON 39.64N 89.19W
04/09/2011 E0.88 INCH CHRISTIAN IL TRAINED SPOTTER
PEA AND NICKEL SIZE HAIL COVERING THE GROUND.
&&
AJSpecial weather statement, Apr 9, 5:05 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
505 AM CDT SAT APR 9 2011
ILZ052-053-061-091045-
CHRISTIAN-MACON-SHELBY-
505 AM CDT SAT APR 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHRISTIAN...NORTHERN
SHELBY AND SOUTHERN MACON COUNTIES UNTIL 545 AM CDT...
AT 504 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR STONINGTON...OR 11 MILES NORTHEAST OF
TAYLORVILLE...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BLUE MOUND...
MOWEAQUA...
MACON...
MOUNT ZION...
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3982 8876 3973 8882 3963 8882 3959 8920
3972 8925
TIME...MOT...LOC 1005Z 252DEG 24KT 3966 8914
AUTENSpecial weather statement, Apr 9, 5:26 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 526 AM CDT SAT APR 9 2011 ILZ053-054-061-091115- MACON-MOULTRIE-SHELBY- 526 AM CDT SAT APR 9 2011 ...SIGNIFICANT WEATHER ADVISORY FOR MOULTRIE...NORTHERN SHELBY AND SOUTHEASTERN MACON COUNTIES UNTIL 615 AM CDT... AT 523 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF WESTERVELT...OR 11 MILES NORTH OF SHELBYVILLE...MOVING NORTHEAST AT 35 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BETHANY... SULLIVAN... LOVINGTON... ALLENVILLE... OTHER LOCATIONS AFFECTED INCLUDE...KIRKSVILLE AND CADWELL. PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3979 8848 3948 8847 3947 8887 3963 8896 TIME...MOT...LOC 1027Z 245DEG 29KT 3958 8884 AUTEN
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 3:29 AM CDT | Special Weather Statement | ILX | Morgan, Scott | 61 min |
| Apr 9, 3:42 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 40 min |
| Apr 9, 3:54 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 66 min |
| Apr 9, 4:44 AM CDT | Areal Flood Advisory | ILX | Christian, Macon, Sangamon | 3 hr |
| Apr 9, 5:05 AM CDT | Special Weather Statement | ILX | Macon | 40 min |
| Apr 9, 5:26 AM CDT | Special Weather Statement | ILX | Moultrie | 49 min |
| Apr 9, 5:55 AM CDT | Special Weather Statement | ILX | Effingham | 50 min |
| Apr 9, 7:01 AM CDT | Areal Flood Advisory | ILX | Christian, Effingham, Shelby | 3 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.